# SDR SWAA115183

- Difficulty date: July 17, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 38,677 hours, 22,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CONTAINTER, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MM.
